MathSciNet Relay Station
MathSciNet bibliographic data
MR2252148 35Q55 (35P15)
Fibich, Gadi; Merle, Frank; Raphaël, Pierre Proof of a spectral property related to the singularity formation for the $L\sp 2$ critical nonlinear Schrödinger equation. Phys. D 220 (2006), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement